# SDR NSVA20030024

- Difficulty date: April 20, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE WARNING ANNUNICATOR GIVES FALSE ALARMS INFLIGHT.  AIRCRAFT PERFORMED NORMAL SCHEDULED LANDING IN PVD.  MAINTENANCE WAS DISPATCHED, TROUBLESHOT AND CLEANED THE CANNON PLUG ON THE LAVATORY SMOKE DETECTOR.  AIRCRAFT WAS RETURNED TO SERVICE.
